And what's up with the constant sneezing?
The sneezing is normal.The pills supress the central nervous system,the respiratory system and the digestive system.When the pills are discontinued all of these systems go into overdrive.It is going to be hard to get off of these without discomfort but it is doable.You can expect to feel like crap for four or five days so expect that and try to do this over a long weekend or take off a few days.There is the thomas recipe at the bottom right of this page.Look at it and get what you can get that is on the list.Immodium is very important and will help with the withdrawal symptoms as well as the stomach stuff.Take triple the dose at first.You can do this and lots of people who have done this,including me,will be here to help.Good luck buddy.
You've come to the right place for support and answers. Is there anyway you can play hookie from work for a few days? Start by attaching your most troublesome symptoms by using the thomas recipe listed below. Hot soaks for the back does wonders, warm tea for the tummy and if you can get a mild sedative to use short term for the sleep. Exercise is a must as soon as your able. Start now and by Christmas you will be free and healthy for a true celebration with the kiddos. You can do this! Keep posting!
Thanks for the feedback. It's going to be rough, I have no relatives near by and the ex is useless. I am thinking about the tapering off method. Does anyone have a chart or something to use as reference for tapering off, how long, how much etc.
Hi and welcome. You are not alone. Dont beat yourself up over not being able to quit,,,its hard esp the first The physical withdrawal symtoms last 1-5 days,,usually beginning about 12 hours after your last dose. You can have/feel,,,,chills,crawling out of your skin ,,diarrhea,,nausea,,stomach pains,,increased aches and pains,,,feeling,,anxiety,,restlessness,,yawning,,restless legs,,sneezing,,coughing and generalized cold symtom feelings. After 1-2days the mental part kicks in,,the cravings and feeling like you need the drug to function normally,,the mental lasts a long time 1-30days. The physical w/d symptoms start letting up after day 5 for most,,everyone is different. If you scroll down to the right side there is a "Most viewed health pages section" Look up the Thomas recipe it has a lot of supplements to help with w/d ease. Dont forget to address the reasons that keep you taking the pills,,,not because you just need them to function but sometimes stress and depression has set in and the pills screw up all the chemicals in your brain so depression is very common. Do you have a support system? Can you talk with your doctor,,there are a few other meds that can ease the w/d symptoms as well such as clonidine and a sleep aid. Insomnia is common and im at day 21 and still struggling with that. welcome again and i wish you the best,,,stay close here and post if you need anything someone is always here and understands. ~Bkitty
Can you tell your Dr. about this? He would be the one to give you a safe taper plan as well as other meds to soften w/d's. How old did you say your kids are? Can they do for themselves for a few days while you detox?
Hi again,We cannot give any taper schedules or taper information,as the rules of the community does not permit this.You should talk to your doctor about this if you can.
My kids are 3 and 9, I'm definitely in a pinch there. I guess I'm going to have to tell my doc about it, or wing it. I think it would help to have a chart or something written that I can stick to. It really helps to be able to talk with people that are going through, or have gone through the same thing I am going through. I'm glad I found this place.
You will be amazed at how receptive your Dr. is. They don't want people hooked on this crap if they have morals. Make an appt. , fess up and ask for help. Yes, your kids are small, which is even a better time to get well. You don't want to miss more of there milestones while in a opiate haze (I have done plenty of that and the guilt still gets me). You are on your way. You can do this on your terms and not have it forced on you down the road. Keep us updated.
Congrats on wanting to quit!
It is def a long rough ride but its worth every step! I know the first week for me was awful I remember seeing people post on here that they had been 20 days clean and ALL I could think is my gosh I wished that would hurry and be me cause I knew if I made it that long it would be ok!
Today I am 21 days clean still a little tired and like you sneeze all the time, and yawn all the time other than that the mental part is still there a little so I went on celexa for the depression but I am taking myself off of it tonight because I think thats a lot of whats making me tired to.
I to have two small kiddos one is 7 and one is 4 both boys and they def give you a run for your money! Especially when your going through something like that, JUST REMEMBER THEY NEED YOU AND DO IT FOR YOURSELF BUT DO IT FOR THEM! If a person has kids and dont want to do it for themselves then those kids should be number one reason to stop!
My hubby and kids are what keep me going now! I want my family 500x's more than those d--- pills! I have put them through a lot and they all 3 deserve so much more, and Im bound and determined Im gonna do just that!
Good Luck and it will get better. After that first week it went by sooooo fast and it is so WORTH IT!!